# SDR CALA2013080790230

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 36,393 hours, 15,860 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BURNED OUT AT ROW 10  REPLACED EMERGENCY LIGHT, CHECKED OK.
